数学季刊 ›› 2000, Vol. 15 ›› Issue (4): 55-60.

• • 上一篇    下一篇

一类泛函微分方程的全局吸引性及应用

  

  1. 岳阳师范学院数学系 湖南岳阳414000 
  • 收稿日期:1999-10-14 出版日期:2000-12-30 发布日期:2024-06-28
  • 作者简介:LIU Yu-ji(1963-),male,native of Suining,Hunan,an associate professor of Yueyang Normal College,engages in differential equation and its applications.

Global Attractivity of a Class of Nonlinear Functional Differential Equations and Its Applications 

  1. 岳阳师范学院数学系 湖南岳阳414000 
  • Received:1999-10-14 Online:2000-12-30 Published:2024-06-28
  • About author:LIU Yu-ji(1963-),male,native of Suining,Hunan,an associate professor of Yueyang Normal College,engages in differential equation and its applications.

摘要: 一种新方法研究时滞泛函微分方程x(t) +a(t) (1 +x(t) )ln(1 +x(t) ) +(1 +x(t) )F(t,x(·) ) =0 ,的全局吸引性 ,并将所得结果应用于动物体内红血球生长模型 ,得到的全局吸引的充分条件 ,推广和改进了已有的结果.

关键词:  , 泛函微分方程, 全局吸引性, 红血球生长模型,  ,

Abstract: 一种新方法研究时滞泛函微分方程x(t) +a(t) (1 +x(t) )ln(1 +x(t) ) +(1 +x(t) )F(t,x(·) ) =0 ,的全局吸引性 ,并将所得结果应用于动物体内红血球生长模型 ,得到的全局吸引的充分条件 ,推广和改进了已有的结果.

Key words:  , 泛函微分方程, 全局吸引性, 红血球生长模型,  ,

中图分类号: